MathSciNet Relay Station
MathSciNet bibliographic data
MR1626458 (2001c:35016) 35A35 (47B25 47F05 47N20)
Neuberger, J. W. Spectral characterization of solutions to systems of linear differential equations. Proc. Amer. Math. Soc. 128 (2000), no. 3, 845–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement